Rigidity in non-negative curvature
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, p. 595-603
@article{ASENS_1997_4_30_5_595_0,
     author = {Guijarro, Luis and Petersen, Peter},
     title = {Rigidity in non-negative curvature},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {5},
     year = {1997},
     pages = {595-603},
     doi = {10.1016/s0012-9593(97)89933-8},
     zbl = {01088814},
     mrnumber = {98i:53047},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_5_595_0}
}
Guijarro, Luis; Petersen, Peter. Rigidity in non-negative curvature. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 5, pp. 595-603. doi : 10.1016/s0012-9593(97)89933-8. http://www.numdam.org/item/ASENS_1997_4_30_5_595_0/

[1] Berestovskii, A metric characterization of Riemannian submersions of smooth Riemannian manifolds, in preparation.

[2] J. Cheeger, Finiteness theorems for Riemannian manifolds, (Am. J. Math., Vol. 92, 1970, pp. 61-75). | MR 41 #7697 | Zbl 0194.52902

[3] J. Cheeger and D. Gromoll, The structure of complete manifolds with nonnegative curvature, (Ann. Math., 96, 1972, pp. 413-443). | MR 46 #8121 | Zbl 0246.53049

[4] J. Eschenburg, V. Schroeder and M. Strake, Curvature at infinity of open nonnegatively curved manifolds, (J. Diff. Geo., Vol. 30, 1989, pp. 155-166). | MR 90e:53051 | Zbl 0678.53031

[5] R. E. Greene and H. Wu, Lipschitz Convergence of Riemannian manifolds, (Pac. J. Math., Vol. 131, 1988, pp. 119-143). | MR 89g:53063 | Zbl 0646.53038

[6] M. Gromov, Almost flat manifolds, (J. Diff. Geo., Vol. 13, 1978, pp. 231-241). | MR 80h:53041 | Zbl 0432.53020

[7] K. Grove and P. Petersen, Manifolds near the boundary of existence, (J. Diff. Geo., Vol. 33, 1991, pp. 379-394). | MR 92a:53067 | Zbl 0729.53045

[8] K. Grove, and P. Petersen, Excess and rigidity of inner metric spaces, preprint.

[9] L. Guijarro, Ph. D. Thesis 1995, University of Maryland, College Park.

[10] R. Hermann, A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle., (PAMS, Vol. 11, 1960, pp. 236-242). | MR 22 #3006 | Zbl 0112.13701

[11] Ch. Loibl, Riemannsche Raume mit nicht-negativer Krummung, Reports des Institut fur Mathematik der Universität Augsburg, n/o 249, Augsburg (1991).

[12] V. B. Marenich, The topological gap phenomenon for open manifolds of nonnegative curvature, (Sov. Math. Dokl. 32, 1985, pp. 440-443). | MR 87c:53085 | Zbl 0593.53028

[13] I. G. Nikolaev, Parallel translation and smoothness of the metric of spaces of bounded curvature, Dokl. Akad. Nauk SSSR, Vol. 250, 1980, pp. 1056-1058). | MR 81d:53052 | Zbl 0505.53015

[14] G. Perel'Man, Proof of the soul conjecture of Cheeger and Gromoll, (J. Diff. Geo., Vol. 40, 1994, pp. 209-212). | MR 95d:53037 | Zbl 0818.53056

[15] S. Peters, Convergence of Riemannian manifolds, (Comp. Math., Vol. 62, 1987, pp. 3-16). | Numdam | MR 88i:53076 | Zbl 0618.53036

[16] P. Petersen, Convergence theorems in Riemannian geometry, preprint.

[17] P. Petersen, Rigidity of fibrations in nonnegative curvature, preprint.

[18] W. A. Poor, Some results on nonnegatively curved manifolds, (J. Diff. Geo., Vol. 9, 1974, pp. 583-600). | MR 51 #11351 | Zbl 0292.53037

[19] V. Sharafutdinov, Pogorelov-Klingenberg theorem for manifolds homeomorphic to ℝn., (Sibirsk Math. Zh., Vol. 18, 1977, pp. 915-925). | Zbl 0411.53031

[20] G. Walschap, Metric foliations and curvature, (J. Geo. Anal., Vol. 2, 1992, pp. 373-381). | MR 93g:53042 | Zbl 0769.53021